Red Bull

11 years ago

Red Bull
Red Bull

Can I die from mixing red bull and 5 hour energy shot?

So i have to stay up late to finish an assignment for my morning lecture, and i mixed red bull and a 5 hour energy drink. My chest is starting to hurt really bad Like not heart attack, at least i don’t think so, but really bad. Is this a serious problem, or can i just wait it out? Im only 22, so i don’t have heart problems, i don’t think.

You probably have a caffeine overdose from toxic levels of caffeine. The recommended daily dose of caffeine is about 500 mg. The symptoms include nausea, diarrhoea, indigestion, irregular heartbeat and respiration, light-headedness, jitteriness and frequent urination. These symptoms may also develop in those not habitually exposed to caffeine who ingest a moderate dose.

Try to wait for the caffeine to wear off but if it gets worse go to the hospital were they will probably give you intravenous fluids to help dilute it. Don’t drink so much caffeine at a time next time, though it’s rare, people have been known to die from caffeine poisoning.

Cliff Skiing Session – Day 3 Red Bull Cold Rush 2011

[affmage source=”ebay” results=”15″]Red Bull[/affmage] [affmage source=”amazon” results=”10″]Red Bull[/affmage] [affmage source=”cj” results=”5″]Red Bull[/affmage] [affmage source=”clickbank” results=”5″]Red Bull[/affmage]

Related Posts
Leather Cow
Aug 15, 2012
Blend Yarn
Aug 14, 2012
Sock Yarn
Aug 14, 2012
Wholesale Lot
Aug 14, 2012